I had scabies about 14 years ago and applied Lyndane cream which got rid of it. A few months later I developed an intense itching on my scrotum, upper inner thigh area, and under my arms. There is never any sign of a rash or blisters but the scratching leaves my skin raw and bloody at times. When I start to scratch the itch, I can feel my nerves tingling through my brain throughout my body and the more I scratch the more I itch until the pain from the bloody raw skin hurts more that the itch. I bath daily and noticed that when I skip my daily shower, my skin in those areas starts to turn dark with a pungent odor. One time I didn't bathe for 3 days and my skin looked almost black, the areas were very moist with a thick-like substance and the smell was horrible. I have gone to see several doctors and dermatologists over these past 13 years but none of them have known what it could be, especially when there is no sign of a rash or blistering other than the leather-like skin from over scrathing. Would you happen to know what this could be? Thanks in advance.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.